# SDR U5QA06001

- Difficulty date: January 2, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Engine: Ge CF34*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 601R751461
- Part serial: 0078
- Condition: Inoperative
- Location: Nlg
- Part time: 4,013 hours, 2,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT NOTED UNUSUAL NOISE AFTER GEAR RETRACTION FOLLOWED BY A NOSE GEAR DOOR VISUAL AND AURAL WARNING. CYCLED GEAR DOWN AND HAD 3 GREEN DOWN AND LOCKED INDICATION. NOSE GEAR DOOR REMAINED OPEN. PILOT ELECTED TO LAND FOR MAINTENANCE. MAINTENANCE WAS ABLE TO DUPLICATE PROBLEM WITH AIRCRAFT ON JACKS.
